Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 50, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 6, 2014, 4:58 PM CDT for Bullock County, Macon County, Alabama. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2014, 4:58 PM CDT (21:58 UTC)
- Expired
- Jun 6, 2014, 5:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Bullock County, AL, Macon County, AL
The radar
The Maxwell AFB radar (KMXX), 17 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 11:51 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1535 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 868 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
001
WUUS54 KBMX 062158
SVRBMX
ALC011-087-062245-
/O.NEW.KBMX.SV.W.0050.140606T2158Z-140606T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
458 PM CDT FRI JUN 6 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BULLOCK COUNTY IN SOUTHEAST ALABAMA...
MACON COUNTY IN SOUTHEAST ALABAMA...
* UNTIL 545 PM CDT
* AT 452 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
TUSKEGEE TO FRANKLIN...AND MOVING SOUTHEAST AT 35 MPH.
TREES WERE BLOWN DOWN WITH THIS STORM IN ELMORE COUNTY.
* LOCATIONS IMPACTED INCLUDE...
UNION SPRINGS...LIVERPOOL...DAVISVILLE...GUERRYTON...
WARRIORSTAND...FORT DAVIS...CREEK STAND AND SEDGEFIELD.
THIS INCLUDES...
INTERSTATE 85 EXIT NUMBERS 32 THROUGH 42...
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN BIRMINGHAM.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3210 8573 3245 8589 3248 8587 3250 8583
3249 8580 3251 8580 3256 8564 3255 8561
3221 8543
TIME...MOT...LOC 2158Z 332DEG 32KT 3243 8566 3238 8581
$$
751 follow-up statement
453
WWUS54 KBMX 062221
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
521 PM CDT FRI JUN 6 2014
ALC011-087-062245-
/O.CON.KBMX.SV.W.0050.000000T0000Z-140606T2245Z/
BULLOCK AL-MACON AL-
521 PM CDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MACON AND
NORTHEASTERN BULLOCK COUNTIES UNTIL 545 PM CDT...
AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES SOUTHWEST OF SOCIETY HILL TO DAVISVILLE...MOVING
SOUTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
UNION SPRINGS...GUERRYTON...WARRIORSTAND...FORT DAVIS...CREEK STAND
AND SEDGEFIELD.
THIS INCLUDES...
INTERSTATE 85 EXIT NUMBERS 32 THROUGH 42...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN BIRMINGHAM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3210 8573 3239 8586 3242 8588 3251 8559
3221 8543
TIME...MOT...LOC 2221Z 332DEG 32KT 3235 8554 3230 8569
$$
75What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:29 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jun 6, 3:29 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 329 PM CDT FRI JUN 6 2014 .DISCUSSION... COVERAGE OF SCATTERED THUNDERSTORMS HAS INCREASED OVER THE LAST COUPLE HOURS ACROSS NORTH CENTRAL ALABAMA...AND WATCHING SEVERAL MULTICELL CLUSTERS ACROSS PORTIONS OF THE AREA. THIS ACTIVITY WILL MOVE TO THE EAST SOUTHEAST...BUT ADDITIONAL STORMS ARE DEVELOPING AND BECOMING ORGANIZED UPSTREAM. THESE STORMS WILL POSE A THREAT OF DAMAGING WINDS AND FREQUENT LIGHTNING. LOOK TO GRAPHICASTS FOR MORE NEAR TERM UPDATES THIS AFTERNOON AND EVENING. THERE IS SOME UNCERTAINTY AS TO WHETHER THE MCS OVER EASTERN ARKANSAS PUSHES EASTWARD MAINTAINING STRENGTH BEFORE IT REACHES CENTRAL ALABAMA LATER TODAY. LATEST SATELLITE TRENDS SHOWS LIGHTNING ACTIVITY AND COLDEST CLOUD TOPS PUSHING MORE IN A NNE DIRECTION...TOWARD THE OHIO RIVER VALLEY. AHEAD OF THE MCS...CONVECTION IS DEVELOPING IN A NORTH TO SOUTH ORIENTED LINE ALONG THE MISSISSIPPI RIVER FROM MEMPHIS INTO NW LOUISIANA. THE AIRMASS ACROSS CENTRAL MISSISSIPPI HAS NOT SEEN MUCH ACTIVITY TODAY AND IS QUITE UNSTABLE. EXPECT THIS ACTIVITY TO BECOME THE FOCUS AS IT MOVES EASTWARD THROUGH THE AFTERNOON AND EVENING...AND CONTINUE TO POSE A THREAT OF SEVERE STORMS ACROSS CENTRAL ALABAMA. FOR THE WEEKEND...THE MID LEVEL RIDGE AXIS SLIGHTLY AMPLIFIES ACROSS THE AREA TOMORROW...KEEPING SHORT WAVE IMPULSES TO OUR NORTH. AIRMASS WILL BE UNSTABLE AND EXPECT AFTERNOON STORMS TO DEVELOP...BUT WITH LESS ORGANIZATION THAN TODAY. A FEW STRONG STORMS WILL BE POSSIBLE...BUT COVERAGE WILL BE LOWER. ON SUNDAY...MID LEVEL FLOW DEAMPLIFIES AND HEIGHTS FALL. SURFACE LOW SHIFTING ACROSS THE OHIO RIVER VALLEY WILL DROP A FRONT SOUTHWARD THROUGH THE TENNESSEE RIVER VALLEY...PROVIDING A FOCUS FOR CONVECTION ACROSS CENTRAL ALABAMA. STRONG STORMS WILL AGAIN BE POSSIBLE. MODELS ARE IN FAIR AGREEMENT THROUGH THE EXTENDED FORECAST. A WEAK UPPER LEVEL RIDGE WILL MOVE ACROSS CENTRAL ALABAMA ON MONDAY...WITH WESTERLY WINDS TURNING MORE SOUTHERLY BY TUESDAY. DIURNALLY DRIVEN CONVECTION WILL BE POSSIBLE BOTH AFTERNOONS...AS TYPICALLY IS THE CASE DURING THE SUMMER. AN UPPER LEVEL TROUGH WILL APPROACH THE AREA OVERNIGHT TUESDAY AND INTO WEDNESDAY. MODELS AGREE THAT THE TROUGH WILL HANG AROUND FOR THE REMAINDER OF THE EXTENDED...WITH SLIGHTLY HIGHER CHANCES FOR PRECIPITATION THEN WHAT IS CONSIDERED NORMAL FOR SUMMER. ALTHOUGH THERE IS MODEL CONSISTENCY...WILL KEEP CHANCE POPS IN THE FORECAST...GIVEN THE LACK OF DEEP LAYER MOISTURE. TEMPERATURES DURING THE EXTENDED WILL START OFF SLIGHTLY ABOVE NORMAL AND THEN TREND DOWNWARD WITH THE UPPER TROUGH MOVING INTO THE AREA. 14/73 && .AVIATION... 18Z TAF DISCUSSION. CONVECTION IS GETTING GOING MUCH EARLIER TODAY MUCH IN THANKS TO LESS CLOUD COVER EARLY ON DURING THE MORNING...ALLOWING THINGS TO HEAT UP QUICKER AND CONVECTION TO COMMENCE. LESS CHANCES AT MGM/TOI EARLY ON BUT ACTIVITY SHOULD PROGRESS SOUTHWARD DURING THE AFTERNOON. A FEW STORMS COULD GET STRONG BY LATE AFTERNOON. NOTE: SOME MISSING DATA AT MGM...BUT SHOULD BE TEMPORARY AS TECHS ARE WORKING ON EQUIPMENT AT THIS TIME. 08/MK && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 67 88 68 88 67 / 50 40 30 50 30 ANNISTON 68 88 70 87 70 / 50 40 30 40 30 BIRMINGHAM 71 89 72 89 70 / 40 40 30 40 30 TUSCALOOSA 71 91 72 91 70 / 30 40 20 40 20 CALERA 70 89 71 89 70 / 40 40 20 40 20 AUBURN 69 87 70 86 69 / 60 30 30 40 20 MONTGOMERY 71 91 72 91 71 / 40 40 20 40 20 TROY 70 90 71 90 70 / 60 40 20 40 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 6, 11:56 AM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1156 AM CDT FRI JUN 6 2014 ALZ011>015-017>050-071700- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1156 AM CDT FRI JUN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS CENTRAL ALABAMA THROUGH AROUND 10 PM...AS A STATIONARY FRONTAL BOUNDARY MEANDERS ACROSS CENTRAL ALABAMA. DAMAGING WINDS...LARGE HAIL...AND LOCALIZED FLOODING WILL BE THE THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THIS AFTERNOON AND TONIGHT. 08/MK
In the hours before
Local storm report, Jun 6, 3:35 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
335 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM TSTM WND DMG 1 SSW BLOUNT SPRINGS 33.92N 86.80W
06/06/2014 BLOUNT AL EMERGENCY MNGR
A FEW TREES BLOWN DOWN NEAR HIGHWAY 31.
&&
LINHARESSpecial weather statement, Jun 6, 3:44 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
344 PM CDT FRI JUN 6 2014
ALZ015-062115-
WALKER AL-
344 PM CDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WALKER COUNTY UNTIL 415
PM CDT...
AT 339 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR CURRY...OR 6 MILES NORTHEAST OF JASPER...MOVING
SOUTHEAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
JASPER...
CORDOVA...
DORA...
SUMITON...
LYNNS PARK...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3392 8708 3390 8709 3389 8701 3384 8695
3381 8695 3377 8702 3366 8706 3365 8709
3363 8710 3360 8720 3357 8721 3355 8719
3354 8721 3355 8723 3400 8738 3399 8720
3400 8717
TIME...MOT...LOC 2044Z 335DEG 21KT 3391 8721
61Special weather statement, Jun 6, 4:07 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 407 PM CDT FRI JUN 6 2014 ALZ037-043-045-047-062145- ELMORE AL-LEE AL-MACON AL-TALLAPOOSA AL- 407 PM CDT FRI JUN 6 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TALLAPOOSA... NORTHWESTERN MACON...NORTHWESTERN LEE AND EASTERN ELMORE COUNTIES UNTIL 445 PM CDT... AT 407 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF CAMP HILL TO DEXTER...AND MOVING SOUTHEAST AT 20 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE... TALLASSEE... NOTASULGA... AUBURN... SANTUCK... MARTIN DAM... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3256 8540 3243 8595 3273 8624 3280 8567 TIME...MOT...LOC 2107Z 306DEG 18KT 3273 8568 3263 8615 75
Special weather statement, Jun 6, 4:11 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
411 PM CDT FRI JUN 6 2014
ALZ024-062215-
JEFFERSON AL-
411 PM CDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON COUNTY UNTIL 515 PM
CDT...
AT 408 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR SUMITON...MOVING SOUTHEAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
GARDENDALE...
FULTONDALE...
HUEYTOWN...
FAIRFIELD...
BIRMINGHAM...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3384 8676 3377 8665 3352 8654 3347 8661
3347 8667 3343 8670 3342 8675 3337 8678
3336 8683 3333 8683 3333 8689 3359 8720
3363 8714 3363 8710 3366 8706 3379 8700
3385 8688
TIME...MOT...LOC 2111Z 326DEG 20KT 3376 8703
61Local storm report, Jun 6, 4:15 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
415 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 4 WSW LIBERTY HILL 33.82N 85.64W
06/06/2014 CALHOUN AL EMERGENCY MNGR
A TREE WAS REPORTED DOWN ON A HOUSE ALONG RABBITOWN ROAD
IN EAST CALHOUN COUNTY.
&&
JTALLEYLocal storm report, Jun 6, 4:53 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
453 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM TSTM WND DMG MARTIN DAM 32.68N 85.91W
06/06/2014 TALLAPOOSA AL FIRE DEPT/RESCUE
TREES BLOWN DOWN NEAR MARTIN DAM IN THE UNION COMMUNITY.
&&
LINHARESThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 1:37 PM CDT | Special Weather Statement | BMX | St. Clair | 23 min |
| Jun 6, 2:31 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 59 min |
| Jun 6, 3:07 PM CDT | Special Weather Statement | BMX | Calhoun | 23 min |
| Jun 6, 3:13 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 47 min |
| Jun 6, 3:24 PM CDT | Special Weather Statement | BMX | St. Clair | 36 min |
| Jun 6, 3:29 PM CDT | Areal Flood Advisory | BMX | Calhoun, Etowah | 2 hr |
| Jun 6, 3:31 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Calhoun, Jefferson, St. Clair, Talladega | 42 min |
| Jun 6, 3:44 PM CDT | Special Weather Statement | BMX | Walker | 31 min |
| Jun 6, 4:07 PM CDT | Special Weather Statement | BMX | Tallapoosa | 38 min |
| Jun 6, 4:11 PM CDT | Special Weather Statement | BMX | Jefferson | 64 min |
| Jun 6, 4:28 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Macon, Tallapoosa | 47 min |
| Jun 6, 4:34 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 41 min |
| Jun 6, 5:09 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 51 min |
| Jun 6, 5:13 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Pickens, Tuscaloosa | 62 min |
| Jun 6, 5:17 PM CDT | Special Weather Statement | BMX | Chilton | 43 min |
| Jun 6, 5:36 PM CDT | Severe Thunderstorm Warning | BMX | Chilton | 39 min |
| Jun 6, 5:37 PM CDT | Areal Flood Advisory | BMX | Bibb, Chilton, Fayette, Greene, Hale, Jefferson and 5 more | 3 hr |
| Jun 6, 5:50 PM CDT | Special Weather Statement | BMX | Elmore | 40 min |
| Jun 6, 6:02 PM CDT | Special Weather Statement | BMX | Autauga | 43 min |
| Jun 6, 6:09 PM CDT | Special Weather Statement | BMX | Hale | 51 min |
| Jun 6, 6:15 PM CDT | Special Weather Statement | BMX | Bibb, Hale, Perry | 45 min |
| Jun 6, 6:27 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 48 min |
| Jun 6, 6:34 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Macon, Montgomery | 41 min |
| Jun 6, 6:39 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Dallas, Perry | 51 min |
| Jun 6, 6:44 PM CDT | Areal Flood Advisory | BMX | Autauga, Bullock, Elmore, Lowndes, Macon, Montgomery and 2 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.